# SDR DL72S982625

- Difficulty date: December 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 65594264
- Condition: Broken
- Location: Lower Body
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOWER AFT BODY OVERHEAT LIGHT ON.  REPLACED BLOWN DUCT UNDER APU IN KEEL BEAM.
